# SDR SWIA201438567

- Difficulty date: June 24, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 20,806 hours, 19,662 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED BY NDT ON BS 202 BULKHEAD AT PARK BRAKE CABLE INTERFACE.  C-CHECK,  BULKHEAD REPAIRED IAW REO AND AMM.
